On the nonvanishing of Fermat quotients (mod p).
Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 196-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__292_151883,
author = {Wells Johnson},
title = {On the nonvanishing of {Fermat} quotients (mod p).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {196--200},
year = {1977},
volume = {292},
zbl = {0347.10001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__292_151883/}
}
Wells Johnson. On the nonvanishing of Fermat quotients (mod p).. Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 196-200. http://geodesic.mathdoc.fr/item/JRAM_1977__292_151883/